For the last few weeks I’ve spent most of my time in my wheelchair and this is something I try not to do! The reason is I’ve been having a few dizzy spells and a few seizures, so I thought falling from my chair, is probably better than fall from a standing position. I’m 100% sure the problem is related to the last reduction of my Gabapentin. I haven’t changed the dose in the last three weeks and as I expected, the side effects have settled.
When my next monthly batch of medication arrives, in just over a week’s time, I plan to reduce the Gabapentin again from, 100mg morning, 100mg Afternoon and 200mg at night, to 100mg morning, 100mg afternoon and 100mg at night. This is the smallest does I can reduce.
It seems to me that this last step of trying to come off Gabapentin, has been the hardest. I’m now on a relatively low dose, but the small reductions seem to be having the biggest impact!
I intend to use my wheelchair for the first week, or two, depending on what the side effects are like.
If the reduction goes well and the side effects are manageable, but more the related problems get better, I will look to continue reducing the dose over the coming month. If it doesn’t, I will go back to my last dose level and stay at that.
Please comment on anything I have said, or if you have any suggestions, ideas or something that you do and would like to share, then please fill in the form below and Click Send. It will come straight to me. Thank You!